Generalized strongly n-polynomial convex functions and related inequalities

Creative Commons License

Özcan S., Kadakal M., İşcan İ., Kadakal H.

Boundary Value Problems, vol.2024, no.1, 2024 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 2024 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.1186/s13661-024-01838-2
  • Journal Name: Boundary Value Problems
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: 26A51, 26D10, 26D15, Convex function, Generalized strongly n-polynomial convex function, Hermite–Hadamard inequality, Hölder-İşcan inequality, Integral inequalities
  • Karadeniz Technical University Affiliated: No


This paper focuses on introducing and examining the class of generalized strongly n-polynomial convex functions. Relationships between these functions and other types of convex functions are explored. The Hermite–Hadamard inequality is established for generalized strongly n-polynomial convex functions. Additionally, new integral inequalities of Hermite–Hadamard type are derived for this class of functions using the Hölder–İşcan integral inequality. The results obtained in this paper are compared with those known in the literature, demonstrating the superiority of the new results. Finally, some applications for special means are provided.